# SDR SWAA2024041563776

- Difficulty date: March 15, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 344 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT STA 344+9 BL 0; WL 208.1<[01] STARTED FASTENER REMOVAL IAW SRM 51-40-02-0G-0;[02] UPDATED STEPS 1-3;[03] STEPS 4;5 UPDATED;[04] UPDATED MEASUREMENT TABLE;[05] STEP 5 COMPLETE;[06] EVALUATED CRACKED INTERCOSTAL AND FOUND IT TO BE OUT OF LIMITS. REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-40-02-0G-0 AND DWG 141A5400 SHEET 32;[07] VERIFIED CORRECTIVE ACTION #6
